# SDR AALA201510299005

- Difficulty date: October 22, 2015
- Submitted: October 29, 2015
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 64,099 hours, 23,872 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OIL ODOR WHEN APU BLEED ON, RESULTING IN THE CREW EXPERIENCING IRRITATION & HEADACHES.  ACCOMPLISHED 26L00021001 & 26L00021002 WITH NO FINDINGS.  ACCOMPLISHED A LEAK CHECK OF THE APU WITH NO LEAKS OR ODORS BEING NOTED.
